Ask an expert
Question

23 Oct 2008

Biopolar Medication
Hi

I was diagnosed with biopolar in July and was on molipaxin 100MG and Etomine 40MG all was well. The doctor changed it a about 2 months ago to Molipaxin 100MG and lematrogin I got a terrable rash on my face I' m scaed to go anywhere I wanna die what to do? Is there something I can take with the medication or just stop cold turkey?
Answer 598 views
Expert
CyberShrink
cybershrink

01 Jan 0001

You have to phone and discuss this with your doctor. With a nasty rash arising while on any drug, one usually ought to stop that drug promptly, and discuss with the doctor what different medication to take in its place. The doc will need to clarify which med is causing the rash, though, and consider how best to treat it and help it clear up soon, which should be speeded once the responsible med is stopped.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20001 votes
Vote